MAUDE Adverse Event Report: CARDINAL HEALTH 140ML SYR LUER LOCK TIP; SYRINGE, PISTON

CARDINAL HEALTH 140ML SYR LUER LOCK TIP; SYRINGE, PISTON
Model Number 8881114030
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that there was air in the line.The customer reported that during morning qc, air was consistently being pulled into the pump syringe upon refilling it.The customer did not notice anything out of the ordinary to cause air in the pump syringe.Per additional information received, after swapping out the accessory package with a new one, everything was functioning normally again.There was no medical intervention given.
 
Additional Manufacturer Narrative
Investigation summary: the device history record (dhr) was not reviewed because the lot number reported does not correspond to the product code reported.One sample was received at the manufacturing site.A visual inspection and functional testing were performed.The reported condition could not be reproduced.The reported issue could not be confirmed.The sample received does not present the condition reported by the customer.A root cause could not be identified.No action plan is required at this time.This complaint will be used for tracking and trending purposes.D4 lot number: the lot number reported by the customer was incorrect.The lot number reported does not correspond to the product code mentioned.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.D4 model number and catalog number have been corrected per information received from the customer.

Brand Name
140ML SYR LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13996913
Report Number9612030-2022-03201
Device Sequence Number4339688
Product Code FMF
UDI-Device Identifier20884521128917
UDI-Public20884521128917
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881114030
Device Catalogue Number8881114030
Device Lot Number1912703064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer03/11/2022
03/11/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date05/18/2022
05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown